# SDR UPS97824907

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E O/B SECTION AT O/B END ON L/E SKIN IS CRACKED AT FASTENER HOLE.  REPAIRED IAW SRM 57-2-0 AND SRM ADDN DC8-5720-4087-B.
